# SDR CALA2025101309974

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 15,014 hours, 5,248 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAILED VERIFIED DISCREPANCY CAPTAIN REPORTED SPEED/TRIM CUTOUT SWITCH WAS IN CUTOUT POSITION.  PLACED SPEED/TRIM SW IN NORMAL. PER FIM 22-11 TASK D73 SPEED TRIM FAIL LIGHT ON, PERFORMED THE SPEED/STAB TRIM TEST 60.32, TEST PASSED, NO FAULTS.
